RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2013, Volume 25, Issue 3, Pages 116–127 (Mi dm1250)  

This article is cited in 2 scientific papers (total in 2 papers)

On the number of cyclic points of random $A$-mapping

A. L. Yakymiv


Funding Agency Grant Number
Russian Foundation for Basic Research 08-01-00563


DOI: https://doi.org/10.4213/dm1251

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2013, 23:5-6, 503–515

Bibliographic databases:

UDC: 519.212.2
Received: 15.02.2010
Revised: 16.10.2013

Citation: A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Diskr. Mat., 25:3 (2013), 116–127; Discrete Math. Appl., 23:5-6 (2013), 503–515

Citation in format AMSBIB
\Bibitem{Yak13}
\by A.~L.~Yakymiv
\paper On the number of cyclic points of random $A$-mapping
\jour Diskr. Mat.
\yr 2013
\vol 25
\issue 3
\pages 116--127
\mathnet{http://mi.mathnet.ru/dm1250}
\crossref{https://doi.org/10.4213/dm1251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3203299}
\elib{http://elibrary.ru/item.asp?id=21276237}
\transl
\jour Discrete Math. Appl.
\yr 2013
\vol 23
\issue 5-6
\pages 503--515
\crossref{https://doi.org/10.1515/dma-2013-0035}
\elib{http://elibrary.ru/item.asp?id=24566575}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902468994}


Linking options:
  • http://mi.mathnet.ru/eng/dm1250
  • https://doi.org/10.4213/dm1251
  • http://mi.mathnet.ru/eng/dm/v25/i3/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “On the Number of Components of Fixed Size in a Random $A$-Mapping”, Math. Notes, 97:3 (2015), 468–475  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. L. Yakymiv, “Limit theorems for the logarithm of the order of a random $A$-mapping”, Discrete Math. Appl., 27:5 (2017), 325–338  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:266
    Full text:62
    References:33
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019